# SDR AALA202007249011

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311254620000
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL FITTING ON RH FR20 AT LEVEL DOOR STOP #7, MEASURING D=0.080 IN. REPLACED FITTING IAW A319 SRM 51-72-11-911-001, 51-42-11-801 AND DWG D53112300.
